MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, MPFL, BIOCOMPOSITE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLANT SYSTEM, MPFL, BIOCOMPOSITE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the patient developed an infection after a medial patella femoral tendon with allograft procedure on (b)(6) 2020.During the (b)(6) 2020 procedure the following arthrex product was implanted: ar-1360c-cp (lot 10435919).In addition, a jrf versagraft (vrg-oo1) was used.The patient developed an infection and on (b)(6) 2020 the surgeon went back in and removed the implant and graft.Surgeon then cleaned and drained the wound.Cultures were taken at the time of second surgery and no new products were implanted.Patient we continue to be observed during the healing process to insure the wound heals and remains free of infection.The culture results were positive for (b)(6).

Brand Name
IMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10443132
Report Number1220246-2020-02083
Device Sequence Number19446046
Product Code MAI
UDI-Device Identifier00888867014015
UDI-Public00888867014015
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberIMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Device Catalogue NumberAR-1360C-CP
Device Lot Number10435919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;